# SDR 96UAL900292

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Backup Syst
- Component: Sunstrand, 757066D
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FLIGHT CONTROL SYS DISPLAYED, MAINTENANCE MESSAGE DISPLAYED WAS 24 502 01.  REPLACED LEFT BACKUP GENERATOR.  *S/D*  BACKUP GENERATOR WAS DEFECTIVE AND BACKUP GENERATOR WAS REPLACED.
